RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 5, Pages 1007–1048 (Mi izv979)  

This article is cited in 3 scientific papers (total in 3 papers)

Differentiation algorithm and classification of representations

A. G. Zavadskii


Abstract: A complete classification of the indecomposable representations of partially ordered sets of finite growth is given.

Full text: PDF file (14387 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:2, 975–1012

Bibliographic databases:

UDC: 512.6
MSC: Primary 16G20, 16G60; Secondary 16G70
Received: 03.08.1987

Citation: A. G. Zavadskii, “Differentiation algorithm and classification of representations”, Izv. Akad. Nauk SSSR Ser. Mat., 55:5 (1991), 1007–1048; Math. USSR-Izv., 39:2 (1992), 975–1012

Citation in format AMSBIB
\Bibitem{Zav91}
\by A.~G.~Zavadskii
\paper Differentiation algorithm and classification of representations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 5
\pages 1007--1048
\mathnet{http://mi.mathnet.ru/izv979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1149886}
\zmath{https://zbmath.org/?q=an:0809.16011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39..975Z}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 2
\pages 975--1012
\crossref{https://doi.org/10.1070/IM1992v039n02ABEH002234}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JZ92300003}


Linking options:
  • http://mi.mathnet.ru/eng/izv979
  • http://mi.mathnet.ru/eng/izv/v55/i5/p1007

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Zavadskii, U. S. Revitskaya, “A matrix problem over a discrete valuation ring”, Sb. Math., 190:6 (1999), 835–858  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Zabarilo, A. G. Zavadskii, “One-Parameter Equipped Posets and Their Representations”, Funct. Anal. Appl., 34:2 (2000), 138–140  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Bin Zhu, “COILS FOR VECTORSPACE CATEGORIES”, Communications in Algebra, 29:3 (2001), 1191  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:276
    Full text:95
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019